RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 40, Issue 3, Pages 418–422 (Mi mz5176)  

The central limit theorem for certain functionals of random walks

V. L. Girko, A. K. Matveichuk


Full text: PDF file (326 kB)

English version:
Mathematical Notes, 1986, 40:3, 745–748

Bibliographic databases:

UDC: 519.21
Received: 17.01.1985

Citation: V. L. Girko, A. K. Matveichuk, “The central limit theorem for certain functionals of random walks”, Mat. Zametki, 40:3 (1986), 418–422; Math. Notes, 40:3 (1986), 745–748

Citation in format AMSBIB
\Bibitem{GirMat86}
\by V.~L.~Girko, A.~K.~Matveichuk
\paper The central limit theorem for certain functionals of random walks
\jour Mat. Zametki
\yr 1986
\vol 40
\issue 3
\pages 418--422
\mathnet{http://mi.mathnet.ru/mz5176}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=869934}
\zmath{https://zbmath.org/?q=an:0709.60022}
\transl
\jour Math. Notes
\yr 1986
\vol 40
\issue 3
\pages 745--748
\crossref{https://doi.org/10.1007/BF01142482}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J376200015}


Linking options:
  • http://mi.mathnet.ru/eng/mz5176
  • http://mi.mathnet.ru/eng/mz/v40/i3/p418

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:122
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020